Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Families of negatively curved Hermitian manifolds


Author: Michael J. Cowen
Journal: Proc. Amer. Math. Soc. 39 (1973), 362-366
MSC: Primary 32L05; Secondary 32H25, 53C55
DOI: https://doi.org/10.1090/S0002-9939-1973-0315163-X
MathSciNet review: 0315163
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A complex analytic family of compact hermitian manifolds has negative holomorphic sectional curvature in a neighborhood of any fibre having negative holomorphic sectional curvature.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32L05, 32H25, 53C55

Retrieve articles in all journals with MSC: 32L05, 32H25, 53C55


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0315163-X
Keywords: Holomorphic sectional curvature, hyperbolic manifold, analytic family, differential metric
Article copyright: © Copyright 1973 American Mathematical Society